Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quantum link invariant from the Lie superalgebra ${\mathfrak D}_{2 1,\alpha}$

Bertrand Patureau-Mirand

Algebraic & Geometric Topology 6 (2006) 329–349
Bibliography
1 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, Wheels, wheeling, and the Kontsevich integral of the unknot, Israel J. Math. 119 (2000) 217 MR1802655
2 A B Berger, I Stassen, The skein relation for the $(\mathfrak{g}_2,V)$-link invariant, Comment. Math. Helv. 75 (2000) 134 MR1760499
3 T Deguchi, Multivariable invariants of colored links generalizing the Alexander polynomial, from: "Proceedings of the Conference on Quantum Topology (Manhattan, KS, 1993)", World Sci. Publishing (1994) 67 MR1309927
4 V G Drinfel’d, Quasi-Hopf algebras, Algebra i Analiz 1 (1989) 114 MR1047964
5 N Geer, Etingof-Kazhdan quantization of Lie superbialgebras, Advances in Mathematics, to appear arXiv:math.QA/0409563
6 N Geer, The Kontsevich integral and quantized Lie superalgebras, Algebr. Geom. Topol. 5 (2005) 1111 MR2171805
7 V G Kac, Lie superalgebras, Advances in Math. 26 (1977) 8 MR0486011
8 R M Kashaev, A link invariant from quantum dilogarithm, Modern Phys. Lett. A 10 (1995) 1409 MR1341338
9 T T Q Le, J Murakami, Parallel version of the universal Vassiliev-Kontsevich invariant, J. Pure Appl. Algebra 121 (1997) 271 MR1477611
10 J Murakami, A state model for the multivariable Alexander polynomial, Pacific J. Math. 157 (1993) 109 MR1197048
11 J Murakami, T Ohtsuki, Topological quantum field theory for the universal quantum invariant, Comm. Math. Phys. 188 (1997) 501 MR1473309
12 B Patureau-Mirand, Caractères sur l'algèbre de diagrammes trivalents $\Lambda$, Geom. Topol. 6 (2002) 563 MR1941724
13 T Stanford, Finite-type invariants of knots, links, and graphs, Topology 35 (1996) 1027 MR1404922
14 H Thys, $R$-matrice universelle pour $U_h(D(2,1,x))$ et invariant d'entrelacs associé, Bull. Soc. Math. France 130 (2002) 309 MR1924544
15 P Vogel, Algebraic structures on modules of diagrams, Invent. Math. to appear, preprint (1995)
16 Y M Zou, Finite-dimensional representations of $\Gamma(\sigma_1,\sigma_2,\sigma_3)$, J. Algebra 169 (1994) 827 MR1302119
17 Y M Zou, Deformation of the universal enveloping algebra of $\Gamma(\sigma_1,\sigma_2,\sigma_3)$, Canad. Math. Bull. 39 (1996) 499 MR1426695